# SDR COMA0760504

- Difficulty date: July 30, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 20,662 hours, 17,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60206
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5460 - LOWER GREEN EMERGENCY EXIT LIGHT BY MAIN PAX DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.
